# SDR AALA20020787

- Difficulty date: May 16, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEVERAL SMALL SPOTS OF CORROSION ON WEB ALONG LOWER DOOR JAMB STATION 1155 TO STATION 1212.  INSTALLED NEW DOOR AREA WEB FROM STATION 1155-AFT TO STATION 1212 PER AARD 53-10-00-3.  (M)
